Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 17, NWS Northern Indiana

March 21, 2016

NWS Northern Indiana issued this small craft advisory at Mar 21, 2016, 3:52 PM EDT. It took effect at Mar 22, 2016, 5:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2016, 3:52 PM EDT (19:52 UTC)
In effect from
Mar 22, 2016, 5:00 AM EDT
Expired
Mar 22, 2016, 6:00 PM EDT
In force
13 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

104 
WHUS73 KIWX 211952
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EDT MON MAR 21 2016

LMZ043-046-220400-
/O.NEW.KIWX.SC.Y.0017.160322T0900Z-160322T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
352 PM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM EDT
TUESDAY. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS. 

* WAVES: BUILDING TO 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
566 
WHUS73 KIWX 220052
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 PM EDT MON MAR 21 2016

LMZ043-046-221000-
/O.CON.KIWX.SC.Y.0017.160322T0900Z-160322T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
852 PM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT
TUESDAY. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
719 
WHUS73 KIWX 220746
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 AM EDT TUE MAR 22 2016

LMZ043-046-221600-
/O.CON.KIWX.SC.Y.0017.160322T0900Z-160322T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
346 AM EDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS.

* WAVES: BUILDING TO 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
631 
WHUS73 KIWX 221407
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1007 AM EDT TUE MAR 22 2016

LMZ043-046-222200-
/O.CON.KIWX.SC.Y.0017.000000T0000Z-160322T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1007 AM EDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS. 

* WAVES: BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
761 
WHUS73 KIWX 222005
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EDT TUE MAR 22 2016

LMZ043-046-230415-
/O.CON.KIWX.SC.Y.0017.000000T0000Z-160322T2200Z/
/O.NEW.KIWX.GL.A.0005.160324T1800Z-160325T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
405 PM EDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 6 PM EDT THIS EVENING. 

* WINDS: SOUTH 15 TO 25 KNOTS THIS EVENING.

* WAVES: 2 TO 4 FEET THIS EVENING.

* WINDS: VEER NORTHWEST TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOT
  GALES POSSIBLE THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT.

* WAVES: BUILDING TO 6 TO 10 FEET THURSDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
712 
WHUS73 KIWX 222218
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
618 PM EDT TUE MAR 22 2016

LMZ043-046-230630-
/O.EXP.KIWX.SC.Y.0017.000000T0000Z-160322T2200Z/
/O.CON.KIWX.GL.A.0005.160324T1800Z-160325T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
618 PM EDT TUE MAR 22 2016

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WATCH
REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY
NIGHT. 

* WINDS: VEER NORTHWEST TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOT 
  GALES POSSIBLE THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. 

* WAVES: BUILDING TO 6 TO 10 FEET THURSDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 3:38 PM EDT, 14 minutes earlier.

Area forecast discussion, Mar 21, 3:38 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 PM EDT MON MAR 21 2016

.SYNOPSIS...
ISSUED AT 1046 AM EDT MON MAR 21 2016

HIGH PRESSURE WILL KEEP CONDITIONS COOL AND QUIET THROUGH TONIGHT.
A DEVELOPING STORM SYSTEM WILL BRING RAIN AND A SLIGHT CHANCE FOR
THUNDERSTORMS TO THE AREA BY THE MIDDLE OF THE WEEK. A WINTRY MIX
OF SNOW AND FREEZING RAIN WILL BE POSSIBLE JUST TO OUR NORTH
ACROSS CENTRAL LOWER MICHIGAN WITH THIS SYSTEM. LOWS TONIGHT WILL
DROP INTO THE LOWER AND MIDDLE 30S DURING THE EVENING BUT
TEMPERATURES WILL BECOME STEADY OR SLOWLY RISE LATE. IT WILL BE
WARMER TUESDAY WITH HIGHS IN THE MIDDLE 50S TO LOWER 60S.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 337 PM EDT MON MAR 21 2016

HIGH PRESSURE WILL DRIFT THROUGH THIS EVENING INTO THE EARLY
OVERNIGHT PROVIDING LIGHT WINDS/MAINLY CLEAR SKIES. THIS FEATURE
SINKING SOUTHEAST OF THE REGION COINCIDENT WITH CENTRAL PLAINS LEE
SIDE CYCLOGENESIS WILL ALLOW WARMER AIR TO OVERSPREAD IN
DEVELOPING SOUTHWEST FLOW LATER TONIGHT INTO TUESDAY...WITH HIGHS
ON TUESDAY REACHING THE UPPER 50S TO LOW 60S MOST LOCATIONS.
SHORTWAVE TOPPING UPPER RIDGE INTO THE GREAT LAKES WILL SPREAD
SOME MID-HIGH LEVEL CLOUDS INTO THE REGION...WITH SHOWER ACTIVITY
EXPECTED TO FOCUS NORTH OF THE FORECAST AREA TOMORROW NEAR A
DEVELOPING BAROCLINIC ZONE. WITH THAT SAID DID RETAIN A TOKEN
SLIGHT CHANCE MENTION FOR A FEW LIGHT SHOWERS/SPRINKLES IN OUR MI
ZONES GIVEN CLOSE PROXIMITY TO BOUNDARY/ISENTROPIC LIFT.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 337 PM EDT MON MAR 21 2016

MAIN CONCERN CONTS WITH STRONG LOW EXPECTED TO MOVE ENE THROUGH
THE MIDWEST/GRTLKS WED-THU. LATEST GFS/NAM CONT TO SUGGEST LOW
WILL TRACK JUST TO THE NORTH OF OUR CWA ACROSS SRN MI WHILE
ECMWF/CANADIAN FARTHER SOUTH TRACKING LOW ACROSS OUR CWA. EXPECT
FINAL OUTCOME WILL BE IN BETWEEN WITH A TRACK ACROSS NRN PORTION
OF OUR CWA SIMILAR TO LATEST GEFS/SREF MEANS. EVEN WITH THE MOST
SOUTHERLY TRACK OF THE 12Z ECMWF, COLD AIR APPEARS LACKING FOR
SGFNT WINTER WX THREAT AS FAR SOUTH AS OUR CWA FROM THIS SYSTEM.

SWLY FLOW SHOULD LEAD TO LOW LEVEL SATURATION ACROSS THE AREA BY
TUESDAY NIGHT. BACKDOOR COLD FRONT EXPECTED TO SAG SOUTH TO AROUND
THE NORTHERN BORDER OF OUR CWA OVERNIGHT WITH BOUNDARY LAYER
MOISTURE CONVERGENCE AND UPR LEVEL DIVERGENCE IN RIGHT ENTRANCE
REGION OF JET STREAK OVER THE UPR GRTLKS AND SE CANADA PSBLY
PROVIDING SUFFICIENT LIFT FOR A FEW SHOWERS ACROSS NORTHERN THE
PORTION OF THE CWA. WAA/CLOUDS/MIXING SHOULD KEEP TEMPS TEMPS
FAIRLY MILD WITH LOWS IN THE M-U40S.

CONTINUED MOISTURE ADVECTION AND WK ISENTROPIC LIFT MAY CAUSE
SHOWERS TO DEVELOP OVER THE REST OF THE CWA WED BUT BEST CHANCES
REMAIN ACROSS THE NORTH NEAR THE STNRY FRONTAL BOUNDARY. HIGHS
EXPECTED TO RANGE FROM L50S NORTH TO THE L60S SOUTH.

MOISTURE/FORCING WILL BECOME DEEPER WED NGT/THU AS THE LOW MOVES ENE
INTO OUR AREA. WIDESPREAD SHOWERS EXPECTED IN THIS TIMEFRAME WITH A
FEW TSTMS PSBL SOUTH OF I80 WHERE WK INSTABILITY EXPECTED TO DEVELOP.
COLDER AIR WRAPPING AROUND THE LOW MAY CAUSE RAIN TO CHANGE TO SNOW
LATE THU BEFORE PRECIP MOVES OUT OF THE AREA THU NGT.

RIDGING WILL CROSS THE MIDWEST FRIDAY PROVIDING FAIR WX WITH HIGH
TEMPS BLO NORMAL IN THE 40S... WARMING BACK INTO THE 50S SATURDAY
AS RETURN FLOW DEVELOPS BEHIND DEPARTING RIDGE. CHANCE OF SHOWERS
AGAIN LATE WEEKEND INTO EARLY NEXT WEEK AS ANOTHER LOW PRESSURE
SYSTEM MOVES EAST FROM THE PLAINS TO THE ERN U.S..

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1244 PM EDT MON MAR 21 2016

SCT-BKN VFR DIURNAL CU FIELD (3-5 KFT), ENHANCED SOMEWHAT BY WEAK
SFC TROUGH DROPPING THROUGH IN NW FLOW, EXPECTED THROUGH MID-LATE
AFTN BEFORE SHIFTING OFF TO THE SE. WNW WINDS MAY GUST UP TO ~15
KNOTS THIS AFTERNOON...TRENDING LIGHT/SOUTHERLY TONIGHT. DRY/VFR
OTHERWISE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...LASHLEY/SKIPPER
SHORT TERM...STEINWEDEL
LONG TERM...JT
AVIATION...STEINWEDEL

VISIT US AT WW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 21, 4:20 AM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EDT MON MAR 21 2016

INZ003>007-MIZ077>081-OHZ001-002-220830-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...NILES...
BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...
BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...
BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER...
EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA
420 AM EDT MON MAR 21 2016 /320 AM CDT MON MAR 21 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN IS EXPECTED WEDNESDAY INTO THURSDAY. HOWEVER...A STRONG BUT
NEARLY STATIONARY COLD FRONT WILL BE SITUATED NEAR OR JUST SOUTH
OF THE INTERSTATE 94 CORRIDOR. SNOW AND FREEZING RAIN IS EXPECTED
JUST NORTH OF OUR LOCAL AREA NEAR THIS BOUNDARY. IF THIS COLD
FRONT SLIDES A LITTLE FURTHER SOUTH THAN CURRENTLY
ANTICIPATED...SOME OF THIS WINTRY MIX OF PRECIPITATION COULD MOVE
CLOSER TO THE INDIANA AND MICHIGAN STATE LINE. STAY TUNED TO LATER
FORECASTS FOR ANY CHANGES WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ008-009-012>018-020-022>027-032>034-OHZ004-005-015-016-024-025-
220830-
NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION...
AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...
MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...
UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...
COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...
LIMA...SPENCERVILLE
420 AM EDT MON MAR 21 2016 /320 AM CDT MON MAR 21 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-220830-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
420 AM EDT MON MAR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT MAY DEVELOP BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.